RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 3, Pages 308–323 (Mi tmf4407)  

This article is cited in 2 scientific papers (total in 2 papers)

Some properties of the Lee model. I

L. A. Dadashev


Abstract: A study is made of Lee's quantum-field model with the Hamiltonian introduced in [2]. The explicit dependence of the resolvent on the $\tau$ matrices is found and it is shown that the expansion of the resolvent in a series in normal products reduces to the inversion of a certain operator that depends on the Bose operators. The formula obtained can be used to give qualitative information about the spectrum of the Hamiltonian.

Full text: PDF file (1321 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:3, 851–861

Bibliographic databases:

Received: 02.11.1970

Citation: L. A. Dadashev, “Some properties of the Lee model. I”, TMF, 8:3 (1971), 308–323; Theoret. and Math. Phys., 8:3 (1971), 851–861

Citation in format AMSBIB
\Bibitem{Dad71}
\by L.~A.~Dadashev
\paper Some properties of the Lee model.~I
\jour TMF
\yr 1971
\vol 8
\issue 3
\pages 308--323
\mathnet{http://mi.mathnet.ru/tmf4407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475453}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 3
\pages 851--861
\crossref{https://doi.org/10.1007/BF01029339}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4407
  • http://mi.mathnet.ru/eng/tmf/v8/i3/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. L. A. Dadashev, “Translationally invariant limit of the Lee model. II”, Theoret. and Math. Phys., 9:3 (1971), 1155–1164  mathnet  crossref
    2. L. A. Dadashev, “Asymptotic fields and the $S$ matrix in the lowest sector of the Lee model”, Theoret. and Math. Phys., 16:1 (1973), 743–750  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:186
    Full text:55
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019